Isotropic transport process on a riemannian manifold

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

We construct a canonical Markov process on the tangent bundle of a complete Riemannian manifold, which generalizes the isotropic scattering transport process on Euclidean space. By inserting a small parameter it is proved that the transition semigroup converges to the Brownian motion semigroup provided that the latter preserves the class C0. The special case of a manifold of negative curvature is considered as an illustration.

Original languageEnglish (US)
Pages (from-to)353-360
Number of pages8
JournalTransactions of the American Mathematical Society
Volume218
DOIs
StatePublished - 1976

Keywords

  • Brownian motion
  • Contraction semigroup
  • Geodesic flow
  • Isotropic transport process

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Isotropic transport process on a riemannian manifold'. Together they form a unique fingerprint.

Cite this